# SDR CA041124010

- Difficulty date: August 30, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3994001009
- Condition: Failed
- Location: Elev Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DECENT INBOUND TO BASE, THE PITCH TRIM CAUTION LIGHT CAME ON, QRH PERFORMED AND IT BECAME APPARENT THAT WE HAD A FAILURE OF THE PITCH TRIM.  ATC NOTIFIED AND THE APPROACH PLANNED WITH HIGH SPEED FOR AS LONG AS POSSIBLE. DURING SPEED REDUCTION STICK FORCES INCREASED SIGNIFICANTLY AS DESCRIBED IN QRH. STICK FORCES LIGHTENED ON SELECTION OF FLAP 5, AND INCREASED AGAIN WITH SPEED REDUCTION. ALTHOUGH QUITE HEAVY TO HOLD, THE APPROACH AND LANDING WERE PERFORMED WITHOUT PROBLEMS. ELEVATOR PITCH TRIM ACTUATOR WAS REPLACED IAW AMM TASK 27-32-06.
